# SDR P6UR20200417001

- Difficulty date: April 16, 2020
- Submitted: April 17, 2020
- Operation: General aviation
- Aircraft: N89PL
- Make and model: Pilats PC24
- Aircraft serial: 138
- Aircraft time: 232 hours, 156 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cotter Pin
- Condition: Missing
- Location: Lt Mlg
- Part time: 232 hours, 156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LH MLG SHOCK ABSORBER UPPER AND LOWER ATTACH NUTS WERE MISSING COTTER PINS.
